MathSciNet Relay Station
MathSciNet bibliographic data
MR2803078 (2012e:45011) 45G99 (26A33)
Darwish, Mohamed Abdalla; Ntouyas, Sotiris K. On a quadratic fractional Hammerstein-Volterra integral equation with linear modification of the argument. Nonlinear Anal. 74 (2011), no. 11, 3510–3517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement